# SDR UALA2011111806326

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER T-CHORD AT STA 1377 HAS CORROSION ON VERT AND HORIZ LEGS.  MAJOR REPAIR ACCOMPLISHED IAW ECRA 5310-05421, EVA 81493, AND S-CO NR 9954083.
